# SDR AC2A081579

- Difficulty date: November 25, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N8776
- Make and model: Bolkms BO105S
- Aircraft serial: 776
- Aircraft time: 12,304 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Part serial: BR51284
- Condition: Leaking
- Location: Engine
- Part time: 8,535 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL LEAKING FUEL FROM WHERE THE MAX FLOW STOP SHAFT ENTERS THE FUEL CONTROL BODY.  THIS WAS FOUND DURING GROUND RUN, PRIOR TO TAKE-OFF. REPLACED FUEL CONTROL.
